# SDR DHL9672261C

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN FLOOR SUPPORT CORRODED AT BS 1140 RBL 16 AND BELOW SHEAR WEB AT RBL 23.  INSTALLED REPAIR PER SRM 51-40-3 AND PER SRM 51-30-2, 10 BY 25.
